# SDR 2008UALA03637

- Difficulty date: June 28, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 71,240 hours, 8,081 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP:  SEATS 32-34 ABC.  FOUND FAULTY BATTERY.  REPLACED BATTERY OP CHECKED GOOD.  AC OK FOR SERVICE.
